# SDR EIAA980364

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, NR 3 PYLON SKIN AT PANEL 473EL CUTOUT IS CRACKED, AND STIFFENER BEHIND IS CRACKED.  REPAIRED PER RS R54-51-33962 AND ECRA 482-99-125-1.  (M)
